Munich Personal RePEc Archive

The Distribution of Model Averaging Estimators and an Impossibility Result Regarding Its Estimation

Pötscher, Benedikt M. (2006): The Distribution of Model Averaging Estimators and an Impossibility Result Regarding Its Estimation. Published in: IMS Lecture Notes , Vol. 52, (2006): pp. 113-129.

This is the latest version of this item.

[img]
Preview
PDF
MPRA_paper_1893.pdf

Download (196kB) | Preview

Abstract

The finite-sample as well as the asymptotic distribution of Leung and Barron's (2006) model averaging estimator are derived in the context of a linear regression model. An impossibility result regarding the estimation of the finite-sample distribution of the model averaging estimator is obtained.

Available Versions of this Item

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.